# SDR R7M2002F00010

- Difficulty date: February 16, 2002
- Submitted: May 20, 2002
- Operation: Air carrier
- Aircraft: N396LG
- Make and model: Snias AS350B3
- Aircraft serial: 3336
- Engine: Tmeca ARRIEL1
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Ecu
- Part number: 70BMB01010
- Part serial: 857
- Condition: Failed
- Location: Fuel Control
- Part time: 40 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ELECTRONIC CONTROL UNIT HAS A  FAULT CODE.  135 FLT AMG GOV/LEFT MODULE FADEC.  FAIL 2 0200 HEX.  REPLACED WITH USED UNIT CORRECTED PROBLEM.  NO LOG CARD IN ENGINE LOG BOOK. (OUR UNIT=40 HOURS.  REPLACEMENT UNIT=1240 HOURS.  DIFFERENCE 1200 HOURS.  PLEASE CREDIT THE DIFFERENCE.)
